A multiplicative functional on the commutative topological field

Jiří Barot

Archivum Mathematicum (1978)

  • Volume: 014, Issue: 4, page 191-192
  • ISSN: 0044-8753

How to cite

top

Barot, Jiří. "A multiplicative functional on the commutative topological field." Archivum Mathematicum 014.4 (1978): 191-192. <http://eudml.org/doc/17980>.

@article{Barot1978,
author = {Barot, Jiří},
journal = {Archivum Mathematicum},
keywords = {multiplicative functional; commutative topological field; Gelfand-Mazur- Liouville proof},
language = {eng},
number = {4},
pages = {191-192},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {A multiplicative functional on the commutative topological field},
url = {http://eudml.org/doc/17980},
volume = {014},
year = {1978},
}

TY - JOUR
AU - Barot, Jiří
TI - A multiplicative functional on the commutative topological field
JO - Archivum Mathematicum
PY - 1978
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 014
IS - 4
SP - 191
EP - 192
LA - eng
KW - multiplicative functional; commutative topological field; Gelfand-Mazur- Liouville proof
UR - http://eudml.org/doc/17980
ER -

References

top
  1. W. Nef, Invariante Linearformen, Mathematische Nachrichten 28, (1964), Satz 28, 123-140. (1964) Zbl0071.32901MR0084106

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.